i had lesions on hands and feet.. And has red itchy and flaky hands.. I dont want to use any steriodal creams anymore cause it makes my skin thin.can u recomend a not steriodal base med.thanx
What your doctor didn't tell you, what your dermatologist didn't tell you and probably no one has told you is that the WORST thing for eczema is high ph soaps, scrubs, detergents, creams, etc. etc. etc. That, along with the fragrances they add to most products are the worst irritants. Your skin is 5.5 ph, and most things you use on it to clean it or treat it are high ph, like 9-11!!! Why! Since it makes it worse and the medical industry profits is the most likely reason. Your body has built into your DNA the solution to anything that goes wrong. Nutrition is almost always the answer. And always use unscented products!Use ONLY PRODUCTS AT 5.5 PH like your skin (acidic). Try ItsGoodOnYa skin treat cream and wash.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I uses 3 to 5 times my eczema cream and it has betamethasone . I'm so worried as will it harm mykid?
Posted 5 Nov 2011 • 2 answers
Posted 18 Jun 2012 • 4 answers
Posted 12 Jun 2013 • 3 answers
Posted 26 Jul 2013 • 1 answer
Posted 30 Jul 2017 • 1 answer